# SDR ASAA2018030523771

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,930 hours, 12,850 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 8829
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 15,308 hours, 4,467 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, APPROACH AND AFTER ENGINE SHUTDOWN, THE LEFT COWL VALVE OPEN LIGHT FLASHED ON AND OFF INTERMITTENTLY.  TAI DID NOT DISPLAY WITH BLUE CALL LIGHT.  ACFT GROUNDED.  PERFORMED FIM 30-21 / 806 INITIAL EVALUATION. OPS CHECKED GOOD. DUE TO HISTORY, REMOVED AND REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11.
